MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 OM-MA; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED IMMULITE 2000 OM-MA; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted a siemens regional support center to report the observation of a discordant elevated om-ma (ov) patient result when using kit lot 321 on an immulite 2000 xpi instrument.The adjustment was valid and quality control results were within acceptable ranges on the date of testing.The limitations section for the immulite 2000 om-ma instructions for use states "for diagnostic purposes, the results obtained from this assay should always be used in combination with the clinical examination, patient medical history, and other findings." siemens is investigating.
 
Event or Problem Description
The customer reported the observation of a discordant elevated om-ma (ov) patient result when using kit lot 321 on an immulite 2000 xpi instrument.The initial result was reported to and questioned by the physician(s).The sample was repeated on the initial instrument, and the repeat result was lower, and reported as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this issue.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2026-00061 on 24-mar-2026.Additional information 01-apr-2026 siemens evaluated this issue and provided the following conclusion: siemens healthineers reviewed the complaint for a discordant patient result when using om-ma (ov) lot 321 on an immulite 2000 xpi instrument.The adjustment performed on 25-feb-2026 was within specification and quality control results were within acceptable ranges on the date the discordant result was obtained.A siemens customer service engineer (cse) was dispatched to the customer site and performed the following routine service actions: checked sample and reagent probe alignments and dispense, verified sample probe clot detection, confirmed no leaks present in valve manifolds, primed dual resolution dilutors (drd), verified vacuum pressure, cleaned wash station, cleaned wash spinner, and verified luminometer performance.Following these actions, the cse performed a precision test, and results were within the customer's range for acceptable % cv.The customer is operational running the om-ma (ov) assay on the immulite 2000 xpi instrument.Based on the available information, a sample integrity issue cannot be ruled out as probable cause of the observed behavior.Immulite 2000 om-ma (ov) lot 321 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.In section h6, the investigation findings and investigation conclusion codes were updated.

Brand Name
IMMULITE 2000 OM-MA
Common Device Name
TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration # 3002806944
llanberis LL554 EL
UK  LL554EL
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS, LIMITED
glyn rhonwy, gwynedd
uk registration # 3002806944
llanberis LL554 EL
UK   LL554EL
Manufacturer Contact
jennifer cacace
333 coney street
east walpole, MA 02032
8024302902
MDR Report Key24681026
Report Number1219913-2026-00061
Device Sequence Number9770860
Product Code LTK
UDI-Device Identifier00630414961798
UDI-Public(01)00630414961798(10)321(17)260702
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/02/2026
Device Model NumberN/A
Device Catalogue Number10380972
Device Lot Number321
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown